# SDR AALA20130308010

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 62,117 hours, 32,085 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STL - INFLIGHT DFW-CMH.  CREW REPORTED SMOKE IN CABIN COMING FROM FORWARD GALLEY OVEN.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  DEFERRED FORWARD GALLEY OVEN PER NEF.  FLIGHT CONTINUED TO DESTINATION.  SYSTEM GROUND CHECK NORMAL OPERATION.
